# SDR FDEA202507201360

- Difficulty date: July 20, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - UNDER FLOOR FR47 WEB CRACKED BETWEEN Y0 AND -Y450 REPAIRED THE MAIN DECK CARGO COMPARTMENT UNDER FLOOR FR47 CRACKED WEB BETWEEN   Y0 AND -Y450 PER A300-600 SRM 53-15-15-201 PARA.5A. THIS IS A CAT B REPAIR. THE FIRST   INSPECTION WAS 24000FC AFTER REPAIR EMBODIMENT AND THE SUBSEQUENT INSPECTION   INTERVAL WAS 3000FC UNTIL 51000FC. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
